# SDR DALA2015111907063

- Difficulty date: November 18, 2015
- Submitted: November 19, 2015
- Operation: Air carrier
- Aircraft: N952AT
- Make and model: Boeing 717-200
- Aircraft serial: 55014
- Aircraft time: 43,427 hours, 29,528 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ALL F/A SMELLS BURNING PLASTIC ON APPROACH;  PRIMARILY IN FORWARD CABIN.  NO TROUBLE FOUND.  REPLACED COALESCER BAGS AND PERFORMED DUCT BURN-OUT IAW AMM 21-54.
